Mete Burak Calci
Mete Burak Calci
Tubitak-Bilgem
tubitak.gov.tr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Reversibility of Rings with Respect to the Jacobson Radical
C Mete Burak, C Huanyin, H Sait, H Abdullah
Mediterranean Journal of Mathematics 3 (14), 1-14, 2017
3*2017
A class of J-quasipolar rings
M. B. Calci, S. Halicioglu, A. Harmanci
Journal of algebra and related topics 2 (3), 1-15, 2015
2*2015
Central quasipolar rings
AH Mete B. Calci , Burcu Ungor
Revista Colombiana de Matem ́aticas, 281-292, 2015
1*2015
Prime Structures in a Morita Context
MB Calci, S Halicioglu, A Harmanci, B Ungor
11812
On gs-Drazin inverses in a ring
H Chen, MB Calci
Journal of Algebra and Its Applications 19 (02), 2050029, 2020
2020
STRONG P-CLEANNESS OF TRIVIAL MORITA CONTEXTS
MB Calci, S Halicioglu, A Harmanci
Communications of the Korean Mathematical Society 34 (4), 1069-1078, 2019
2019
A Generalization of Reflexive Rings
MB Calci, H Chen, S Halicioglu
arXiv preprint arXiv:1905.01476, 2019
2019
Almost polar elements in a ring
MB Calci, H Chen
Filomat 33 (17), 5543-5550, 2019
2019
Quasipolarity of a ring with respect to jacobson radical
MB CALCI
Moulay Ismaıl University Faculty of Sciences and Technology of Errachidia …, 2017
2017
Anillos casi-polares centrales
MB Calci, B Ungor, A Harmanci
Revista Colombiana de Matemáticas 49 (2), 281-292, 2015
2015
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–10